... gone back on cymbalta after months and if so did you have bad side effects like when originally started? I am in terrible shape and even xanax doesn't stop shaking and panic.
This question has also been asked and answered here: Cymbalta Withdrawal: How to wean off Cymbalta?
29 Nov 2009
if xanax doesnt work its probably too low of a dose or a norepinephrine issue at that point (cant remember what sevella is for though but symptoms show even before the med works). going back onto a med sometimes works but sometimes the next time you take it it may not work or it may have side effects. it really depends, i would talk to the psychiatrist and if hes not helpful maybe a pharmacist can give a recomendation
30 Nov 2009
I agree with going to threE.R. Maybe another med would be better than the xanax. Xanax is fast working but doesn.t last as long at lesast that has been my experience. Before going to the E. R, call you doc maybe he can help you by can call something in and see you tomorrow or maybe he will tell you to go to the E.R. if he feels that you are not stable enough to wait that long. But I would try to keep him/her involved since he/her is the prescribing Physician. Good Luck and God Bless
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... put on meds I feel worse. I feeel the same as I did the day after my first panic attack as I do now.only now I am on xanax 1 mg 3 times daily. My ...
1 answer • 26 Jan 2013
I am having terrible side effects Can I just stop or do I need to split up the capsule for a few days? What can I expect ?I can't believe it ...
3 answers • 29 Nov 2014
I am in day 9 of withdrawal from 30 mg of Cymbalta. I only took it for 10 days Quit because of horrible side effects I thought I was thru the worst ...
2 answers • 8 Dec 2014
I started on 4mg of xanax a day a year ago after 8mg of klonapin did nothing to hinder my anxiety or panic attacks. I was on 6mg a day of xanax for ...
3 answers • 6 Mar 2015
I've been on 15mg of Mirtzapine for depression/anxiety for 3 months now and felt the peak effects during weeks 6 through 8. During the past ...
3 answers • 6 Apr 2016